# SDR REXA2022060701060

- Difficulty date: May 9, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670337335
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STRINGER 26L BETWEEN F.S. 533.00 AND F.S. 581.00 IS CORRODED AND GOUGED.	REPAIRED DAMAGE I.A.W. ENDEAVOR AIRLINES EA# CRJ753-13466 REV.IR, DATED 05/07/2022.
